The complex monge-ampere equation S Kołodziej | 466 | 1998 |
The complex Monge-Ampere equation and pluripotential theory S Kołodziej American Mathematical Soc., 2005 | 204 | 2005 |
On regularization of plurisubharmonic functions on manifolds Z Blocki, S Kolodziej Proceedings of the American Mathematical Society 135 (7), 2089-2093, 2007 | 166 | 2007 |
The Monge-Ampere equation on compact Kähler manifolds S Kołodziej Indiana University mathematics journal, 667-686, 2003 | 149 | 2003 |
A priori estimates for complex Hessian equations S Dinew, S Kołodziej Analysis & PDE 7 (1), 227-244, 2014 | 148 | 2014 |
Liouville and Calabi-Yau type theorems for complex Hessian equations S Dinew, S Kołodziej American Journal of Mathematics 139 (2), 403-415, 2017 | 102 | 2017 |
H\" older continuity of solutions to the complex Monge-Amp\ere equation with the right hand side in L^ p. The case of compact K\" ahler manifolds S Kołodziej arXiv preprint math/0611051, 2006 | 86 | 2006 |
Hölder continuous solutions to Monge–Ampère equations V Guedj, S Kolodziej, A Zeriahi Bulletin of the London Mathematical Society 40 (6), 1070-1080, 2008 | 79 | 2008 |
Subextension of plurisubharmonic functions with weak singularities U Cegrell, S Kolodziej, A Zeriahi arXiv preprint math/0409302, 2004 | 77 | 2004 |
Hölder continuous solutions to Monge–Ampère equations JP Demailly, S Dinew, V Guedj, PH Hiep, S Kołodziej, A Zeriahi Journal of the European Mathematical Society 16 (4), 619-647, 2014 | 76 | 2014 |
Pluripotential estimates on compact Hermitian manifolds S Dinew, S Kolodziej arXiv preprint arXiv:0910.3937, 2009 | 69 | 2009 |
Some sufficient conditions for solvability of the Dirichlet problem for the complex Monge-Ampère operator S Kołodziej Annales Polonici Mathematici 65 (1), 11-21, 1996 | 56 | 1996 |
Equation of complex Monge-Ampere type and stability of solutions U Cegrell, S Kolodziej Math. Ann. 334, 713-729, 2006 | 50 | 2006 |
Partial pluricomplex energy and integrability exponents of plurisubharmonic functions P Åhag, U Cegrell, S Kołodziej, HH Phạm, A Zeriahi Advances in Mathematics 222 (6), 2036-2058, 2009 | 49 | 2009 |
The range of the complex Monge-Ampère operator, II S Kołodziej Indiana University Mathematics Journal, 765-782, 1995 | 48 | 1995 |
Liouville and Calabi-Yau type theorems for complex Hessian equations S Dinew, S Kolodziej arXiv preprint arXiv:1203.3995, 2012 | 37 | 2012 |
Weak solutions to the complex Monge-Amp\ere equation on Hermitian manifolds S Kolodziej, NN Cuong arXiv preprint arXiv:1312.5491, 2013 | 36 | 2013 |
The Dirichlet problem for the complex Monge-Ampère operator: Perron classes and rotation-invariant measures. U Cegrell, S Kołodziej Michigan Mathematical Journal 41 (3), 563-569, 1994 | 27 | 1994 |
Stability and regularity of solutions of the Monge–Ampère equation on Hermitian manifolds S Kołodziej, NC Nguyen Advances in Mathematics 346, 264-304, 2019 | 24 | 2019 |
Weak solutions of complex Hessian equations on compact Hermitian manifolds S Kołodziej, NC Nguyen Compositio Mathematica 152 (11), 2221-2248, 2016 | 24 | 2016 |